# SDR SWIA200414586

- Difficulty date: December 1, 2004
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 25,644 hours, 32,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 32 TO FR 39  SEAT TRACK IS CORRODED BEYOND LIMITS.  ITEM FOUND AT C-CHECK INSPECTION.  SEAT TRACK REPLACED IAW EMB 120 SRM 51-25-00, 51-40-06, 51-21-02, 51-22-00, 51-40-020 AMM 21-10-01.
